# SDR AALA202006229002

- Difficulty date: June 18, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 14,609 hours, 5,631 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO THRUST FAILED ALL MODES.   PERFORMED A AFS TEST IAW AMM 22-96-00. ALL TESTS PASSED.
